# SDR IPXA2018062230955

- Difficulty date: June 14, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 16,773 hours, 10,308 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR STRUCTURE WAS GOUGED AND DENTED, ON THE INTERNAL AFT HALF OF THE DOOR.  REMOVED , FABRICATED, AND INSTALLED THE DOOR STRUCTURE IAW DWG A52834081, AND SRM 51-40-21.
